Alert archive / Virginia / Gale Warnings in 2021
Gale Warning 32, NWS Baltimore/Washington
NWS Baltimore/Washington issued this gale warning at Nov 22, 2021, 6:21 PM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2021, 6:21 PM EST (23:21 UTC)
- Expired
- Nov 23, 2021, 6:00 AM EST
- In force
- 12 hr
- Issued by
- NWS Baltimore/Washington
The text
As transmitted.
469 WHUS71 KLWX 222321 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 621 PM EST Mon Nov 22 2021 ANZ535-536-230730- /O.CAN.KLWX.SC.Y.0235.000000T0000Z-211123T0800Z/ /O.EXT.KLWX.SC.Y.0236.211122T2321Z-211123T2300Z/ Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- 621 PM EST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST TUESDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt. * WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD. * WHEN...Until 6 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ533-534-541-543-230730- /O.UPG.KLWX.SC.Y.0235.000000T0000Z-211123T2300Z/ /O.NEW.KLWX.GL.W.0032.211122T2321Z-211123T0600Z/ /O.NEW.KLWX.SC.Y.0237.211123T0600Z-211123T2300Z/ Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Choptank River to Cambridge MD and the Little Choptank River- Tangier Sound and the inland waters surrounding Bloodsworth Island- 621 PM EST Mon Nov 22 2021 ...GALE WARNING IN EFFECT UNTIL 1 AM EST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 6 PM EST TUESDAY... * WHAT...For the Gale Warning, northwest winds 20 to 25 kt with gusts up to 35 kt and waves 2 to 4 ft. For the Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft expected. * WHERE...Chesapeake Bay from North Beach MD to Smith Point VA, Choptank River to Cambridge MD and the Little Choptank River, and Tangier Sound and the inland waters surrounding Bloodsworth Island. * WHEN...For the Gale Warning, until 1 AM EST Tuesday. For the Small Craft Advisory, from 1 AM to 6 PM EST Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ530>532-537>540-542-230730- /O.CON.KLWX.SC.Y.0235.000000T0000Z-211123T2300Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Patuxent River to Broomes Island MD- 621 PM EST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST TUESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt. * WHERE...Chesapeake Bay north of North Beach MD, Chester River to Queenstown MD, Patapsco River including Baltimore Harbor, Patuxent River to Broomes Island MD, Tidal Potomac from Cobb Island MD to Smith Point VA, and Eastern Bay. * WHEN...Until 6 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
520 WHUS71 KLWX 230109 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 809 PM EST Mon Nov 22 2021 ANZ533-534-541-543-230915- /O.CON.KLWX.GL.W.0032.000000T0000Z-211123T0600Z/ /O.EXT.KLWX.SC.Y.0237.211123T0600Z-211124T1100Z/ Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Choptank River to Cambridge MD and the Little Choptank River- Tangier Sound and the inland waters surrounding Bloodsworth Island- 809 PM EST Mon Nov 22 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TUESDAY TO 6 AM EST WEDNESDAY... * WHAT...For the Gale Warning, northwest winds 20 to 25 kt with gusts up to 35 kt and waves 2 to 4 ft. For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft expected. * WHERE...Chesapeake Bay from North Beach MD to Smith Point VA, Tangier Sound and the inland waters surrounding Bloodsworth Island, and Choptank River to Cambridge MD and the Little Choptank River. * WHEN...For the Gale Warning, until 1 AM EST Tuesday. For the Small Craft Advisory, from 1 AM Tuesday to 6 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ530-531-538-539-230915- /O.EXT.KLWX.SC.Y.0235.000000T0000Z-211124T0600Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD- 809 PM EST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt. * WHERE...Chesapeake Bay north of Sandy Point MD, Chester River to Queenstown MD, and Patapsco River including Baltimore Harbor. * WHEN...Until 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ535-536-230915- /O.EXT.KLWX.SC.Y.0236.000000T0000Z-211124T0600Z/ Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- 809 PM EST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt. * WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD. * WHEN...Until 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ532-537-540-542-230915- /O.EXT.KLWX.SC.Y.0235.000000T0000Z-211124T1100Z/ Chesapeake Bay from Sandy Point to North Beach MD- Tidal Potomac from Cobb Island MD to Smith Point VA-Eastern Bay- Patuxent River to Broomes Island MD- 809 PM EST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt. * WHERE...Patuxent River to Broomes Island MD, Chesapeake Bay from Sandy Point to North Beach MD, Tidal Potomac from Cobb Island MD to Smith Point VA and Eastern Bay. * WHEN...Until 6 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
215 WHUS71 KLWX 230517 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 1217 AM EST Tue Nov 23 2021 ANZ533-534-541-543-231330- /O.EXT.KLWX.GL.W.0032.000000T0000Z-211123T1100Z/ /O.EXT.KLWX.SC.Y.0237.211123T1100Z-211124T1100Z/ Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Choptank River to Cambridge MD and the Little Choptank River- Tangier Sound and the inland waters surrounding Bloodsworth Island- 1217 AM EST Tue Nov 23 2021 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO 6 AM EST WEDNESDAY... * WHAT...For the Gale Warning, north winds 20 to 25 kt with gusts up to 35 kt and waves 2 to 4 ft. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Chesapeake Bay from North Beach MD to Smith Point VA, Tangier Sound and the inland waters surrounding Bloodsworth Island, and Choptank River to Cambridge MD and the Little Choptank River. * WHEN...For the Gale Warning, until 6 AM EST early this morning. For the Small Craft Advisory, from 6 AM this morning to 6 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ530-531-538-539-231330- /O.CON.KLWX.SC.Y.0235.000000T0000Z-211124T0600Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD- 1217 AM EST Tue Nov 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt. * WHERE...Chesapeake Bay north of Sandy Point MD, Chester River to Queenstown MD, and Patapsco River including Baltimore Harbor. * WHEN...Until 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ535-536-231330- /O.CON.KLWX.SC.Y.0236.000000T0000Z-211124T0600Z/ Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- 1217 AM EST Tue Nov 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt. * WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD. * WHEN...Until 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ532-537-540-542-231330- /O.CON.KLWX.SC.Y.0235.000000T0000Z-211124T1100Z/ Chesapeake Bay from Sandy Point to North Beach MD- Tidal Potomac from Cobb Island MD to Smith Point VA-Eastern Bay- Patuxent River to Broomes Island MD- 1217 AM EST Tue Nov 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Patuxent River to Broomes Island MD, Chesapeake Bay from Sandy Point to North Beach MD, Tidal Potomac from Cobb Island MD to Smith Point VA and Eastern Bay. * WHEN...Until 6 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
230 WHUS71 KLWX 231111 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 611 AM EST Tue Nov 23 2021 ANZ533-534-541-543-231915- /O.EXP.KLWX.GL.W.0032.000000T0000Z-211123T1100Z/ /O.CON.KLWX.SC.Y.0237.000000T0000Z-211124T1100Z/ Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Choptank River to Cambridge MD and the Little Choptank River- Tangier Sound and the inland waters surrounding Bloodsworth Island- 611 AM EST Tue Nov 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... ...GALE WARNING HAS EXPIRED... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and waves 2 to 4 ft. * WHERE...Chesapeake Bay from North Beach MD to Smith Point VA, Tangier Sound and the inland waters surrounding Bloodsworth Island, and Choptank River to Cambridge MD and the Little Choptank River. * WHEN...Until 6 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ530-531-538-539-231915- /O.CON.KLWX.SC.Y.0235.000000T0000Z-211124T0600Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD- 611 AM EST Tue Nov 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt. * WHERE...Chesapeake Bay north of Sandy Point MD, Chester River to Queenstown MD, and Patapsco River including Baltimore Harbor. * WHEN...Until 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ535-536-231915- /O.CON.KLWX.SC.Y.0236.000000T0000Z-211124T0600Z/ Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- 611 AM EST Tue Nov 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt. * WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD. * WHEN...Until 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ532-537-540-542-231915- /O.CON.KLWX.SC.Y.0235.000000T0000Z-211124T1100Z/ Chesapeake Bay from Sandy Point to North Beach MD- Tidal Potomac from Cobb Island MD to Smith Point VA-Eastern Bay- Patuxent River to Broomes Island MD- 611 AM EST Tue Nov 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt. * WHERE...Patuxent River to Broomes Island MD, Chesapeake Bay from Sandy Point to North Beach MD, Tidal Potomac from Cobb Island MD to Smith Point VA and Eastern Bay. * WHEN...Until 6 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this gale warning went out at Nov 22, 2:45 PM EST, 3 hours 36 minutes earlier.
Area forecast discussion, Nov 22, 2:45 PM EST, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
245 PM EST Mon Nov 22 2021
.SYNOPSIS...
Canadian high pressure will build overhead tonight through
Wednesday, before settling to the south Thursday. A cold front
will pass through Friday and an upper-level trough will build
overhead next weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
A tight pressure gradient will be in place tonight between
strengthening low pressure well offshore and strong high
pressure building in from the west. As a result, it will be
brisk tonight, especially this evening, before winds start
diminishing after midnight. There could be a brief period of
snow showers over the mtns overnight with a dusting of
accumulation possible. Wind chill values will be in the 20s for
most, except teens and even single digits in the mountains.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Blustery again tomorrow with high temperatures only in the 40s
and wind chill values in the mid to upper 30s. Winds will gust
up to about 25 mph. Cold Tue night under clear skies and
diminishing winds as sfc high builds overhead. Warming up Wed
into Thanksgiving Day as ridge builds overhead and sfc high
shifts south of the region allowing a light srly flow to
develop. Increasing high clouds Wed afternoon into Thu morning,
but remaining dry.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
Expansive high pressure will gradually shift offshore on Thursday as
a cold front approaches from the west. While conditions are expected
to remain dry throughout Thanksgiving day, clouds will gradually
increase ahead of the front. Showers arrive late Thursday night and
continue into Friday morning before shifting offshore.
High pressure returns for the weekend but will also bring the return
for below normal and blustery conditions. Some upslope snow showers
are possible at times Friday through Sunday across portions of the
mountains.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
Brisk NW winds up 25 kt through mid evening, then diminish
overnight, but picking up again Tue with daytime mixing. Winds
become light Tue night and Wed as high pressure builds
overhead, then turning southerly on Thanksgiving Day.
VFR conditions expected throughout much of Thursday. Some MVFR CIGs
may arrive Thursday evening as a cold front approaches from the
west, with showers developing overnight Thursday into Friday
morning. VFR conditions are expected to return on Friday and
continue through the weekend. Gusty NW winds are likely Friday but
should moderate some going into the weekend.
&&
.MARINE...
Brisk NW winds gusting up to 30 kt this evening, before they
start diminishing after 06Z tonight. Still blustery on Tue, then
winds finally drop below SCA Wed.
High pressure is expected to keep the winds mostly light on
Thursday. However as the high shifts offshore, southerly winds will
begin to increase ahead of a cold front slated to cross the waters
overnight into early Friday morning. Gusty NW winds ensue after the
frontal passage, thus could approach Gale criteria Friday afternoon
and night. Confidence remains low on Gale potential at this time.
&&
.TIDES/COASTAL FLOODING...
Blowout tides are expected tonight through Tue night in brisk
NW flow with anomalies generally a half foot below normal.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 6 PM EST Tuesday for ANZ530>534-
537>543.
Small Craft Advisory until 3 AM EST Tuesday for ANZ535-536.
Small Craft Advisory from 7 AM to 6 PM EST Tuesday for ANZ535-
536.
&&
SYNOPSIS...LFR
NEAR TERM...LFR
SHORT TERM...LFR
LONG TERM...SOUZA
AVIATION...SOUZA/LFR
MARINE...SOUZA/LFR
TIDES/COASTAL FLOODING...LFRHazardous weather outlook, Nov 22, 4:30 PM EST, 1 hour 51 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 430 PM EST Mon Nov 22 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-232130- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 430 PM EST Mon Nov 22 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-232130- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 430 PM EST Mon Nov 22 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ001-501-502-VAZ503-504-WVZ501>506-232130- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 430 PM EST Mon Nov 22 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 3:32 AM EST | Small Craft Advisory | LWX | 38 hr | |
| Nov 22, 6:21 PM EST | Small Craft Advisory | LWX | 34 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.